# SDR SIMA20151227004

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 27,871 hours, 23,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR FAIRING EMER LIGHT INOPERATIVE.  R & R RT CTR FAIRING EMER LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
